Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 170, NWS Topeka, KS

June 20, 2011Coffey County, Osage County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 20, 2011, 8:46 PM CDT for Coffey County, Osage County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 8:46 PM CDT (01:46 UTC)
Expired
Jun 20, 2011, 9:30 PM CDT
In force
44 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coffey County, KS, Osage County, KS

The radar

The Topeka radar (KTWX), 92 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 9:15 PM CDTTSTM WND DMG5 Nne Burlington, KSDELAYED REPORT OF 2-3 INCHES OF LIMBS DOWN.
Jun 20, 9:17 PM CDTTSTM WND GST 46Coffey County Airport, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:08 PM CDTTornado WatchSPC7 hr
Jun 20, 8:32 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2898 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2898 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WUUS53 KTOP 210146
SVRTOP
KSC031-139-210230-
/O.NEW.KTOP.SV.W.0170.110621T0146Z-110621T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
846 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COFFEY COUNTY IN EAST CENTRAL KANSAS...
  OSAGE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 930 PM CDT

* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES NORTHWEST OF OSAGE CITY TO 13 MILES NORTHWEST OF
  BURLINGTON...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW STRAWN...
  OSAGE CITY...
  MELVERN LAKE...
  OLIVET...
  BETO JUNCTION...
  LYNDON...
  WAVERLY...
  MELVERN...
  POMONA LAKE...
  OVERBROOK...
  QUENEMO...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 144 AND 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3804 9596 3871 9595 3879 9550 3821 9552
      3805 9560 3804 9561
TIME...MOT...LOC 0146Z 238DEG 36KT 3870 9590 3835 9588
WIND...HAIL 60MPH <.75IN

$$

BLAIR
1 follow-up statement
504 
WWUS53 KTOP 210225
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
925 PM CDT MON JUN 20 2011

KSC031-139-210235-
/O.EXP.KTOP.SV.W.0170.000000T0000Z-110621T0230Z/
OSAGE-COFFEY-
925 PM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR COFFEY AND OSAGE COUNTIES WILL
EXPIRE AT 930 PM CDT...

AT 925 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3804 9596 3871 9595 3879 9550 3821 9552
      3805 9560 3804 9561
TIME...MOT...LOC 0225Z 238DEG 36KT 3889 9546 3854 9545

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:42 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 20, 6:42 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
642 PM CDT MON JUN 20 2011

...UPDATE TO AVIATION...

.DISCUSSION...

LATEST ANALYSIS HAD SURFACE LOW NEAR RUSSEL WITH A DRY LINE
EXTENDING FROM SOUTHWEST OKLAHOMA TO NEAR ELLSWORTH. A LINE OF
ELEVATED SHOWERS HAD DEVELOPED ABOVE THE CAPPING INVERSION EARLY
THIS AFTERNOON. WATER VAPOR LOOP SHOWS UPPER LOW BEGINNING TO TAKE A
NEGATIVE TILT AS IT MOVES ACROSS WESTERN KANSAS. DRY LINE WILL
CONTINUE TO MOVE EASTWARD THROUGH THE EVENING. STARTING TO GET
INITIATION OFF THE DRY LINE IN THE WESTERN CWA NEAR MCPHERSON. 0-6KM
SHEAR 40 TO 50 KTS AND WILL INCREASE AS THE UPPER LOW PROGRESSES
EASTWARD. LAPSE RATES WILL CONTINUE TO STEEPEN AS WELL. DOWNDRAFT
CAPE AVERAGING AROUND 1000-17000 J/KG. LCL HEIGHTS WERE AVERAGING
BETWEEN 1200 TO 1500 METERS. FORCING FOR ASCENT AND CONVERGENCE
ALONG THE DRY LINE WILL CONTINUE TO TOUCH OFF STORMS THIS AFTERNOON
AND EVENING. INCREASING SHEAR WILL KEEP A TORNADO THREAT. STORMS
WILL BE DISCRETE SUPERCELLS INITIALLY THEN FORMING INTO A LINE WITH
BOWING SEGMENTS.

WINDS IN EAST CENTRAL KANSAS SHOULD ABATE THIS EVENING AS THE
SURFACE LOW MOVES NORTH INTO SOUTHERN NEBRASKA SO WILL LIKELY BE
ABLE TO HAVE THE WIND ADVISORY EXPIRE AROUND 00Z.

OVERNIGHT THE STORMS SHOULD MOVE OFF TO THE EAST AS DRYLINE SPREADS
NORTHEAST INTO WESTERN MO.

ON TUESDAY WRAP AROUND SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THROUGH EARLY AFTERNOON AS THE UPPER LOW MOVES ACROSS SOUTHEAST
NEBRASKA THEN INTO NORTHWEST IOWA IN THE AFTERNOON. BEST CHANCES OF
PRECIPITATION WILL BE ACROSS THE NORTH AND NORTHEAST SECTIONS OF THE
CWA. HIGHS ON TUESDAY WILL BE COOLER WITH LOWER HUMIDITY. HIGHS WILL
RANGE FROM THE UPPER 70S TO THE MID 80S. 53

AS THE UPPER TROUGH MOVES INTO THE UPPER MS VALLEY...CANNOT RULE OUT
A SHOWER POSSIBILITY IN THE FAR NORTHEAST COUNTY WARNING (CWA) AS
MOISTURE CONTINUES TO WRAP IN BEHIND IT. HOWEVER...STILL FEEL THE
POTENTIAL IS NOT HIGH ENOUGH TO WARRANT A POP AND CONTINUED A DRY
FORECAST TUESDAY NIGHT INTO WEDNESDAY. WITH DRIER AIR AND DECREASING
CLOUDS MOST AREAS TUESDAY NIGHT...IT WILL BE A COOLER NIGHT WITH
LOWS IN THE UPPER 50S TO LOWER 60S. WITH A GUSTY NORTHWEST WIND AND
MOST CLOUDS MAINLY CONFINED TO THE NORTHEAST CORNER OF THE
CWA...HIGHS SHOULD RANGE FROM THE UPPER 70S NORTHEAST TO THE MIDDLE
80S IN THE ABILENE AND EMPORIA AREAS. AFTER ONE MORE NIGHT IN THE
UPPER 50S AND LOWER 60S WEDNESDAY NIGHT TEMPERATURES WILL BEGIN TO
GRADUALLY INCREASE THURSDAY AS UPSTREAM UPPER LEVEL RIDGING TAKES
PLACE ACROSS THE EASTERN ROCKIES AND HIGH PLAINS REGION. HIGHS
THURSDAY WILL BE IN THE 80S WITH THE 80S AND A FEW LOW 90S THE RULE
ON THROUGH THE WEEKEND. THIS PATTERN WILL ALSO ALLOW FOR A SERIES OF
WEAK UPPER LEVEL SHORTWAVES TO MOVES EAST FROM THE ROCKIES AND INTO
THE CENTRAL PLAINS REGION. AT THE SAME TIME LOW LEVEL MOISTURE WILL
ALSO RETURN FROM THE SOUTH AND  POOL ACROSS THE AREA. THIS UNSETTLED
PATTERN WILL ALLOW FOR SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS
WITH THE APPROACH AND PASSAGE OF EACH OF THE SHORTWAVE TROUGHS
THROUGH THE WEEKEND AND EARLY NEXT WEEK. 63

&&

.AVIATION...

LINE OF CONVECTION WILL MOVE THROUGH THE TAF SITES THIS EVENING.
OF FIRST CONCERN WILL BE MHK FOR THE FIRST COUPLE OF HOURS OF THE
PERIOD. LINE OF STORMS WILL MOVE THROUGH MHK WITH WIND GUSTS OVER
50 KTS POSSIBLE AS WELL AS HAIL. THIS WILL ALSO BE POSSIBLE IN THE
TOP AND FOE AREAS AFTER 01Z AS THE LINE ACCELERATES. MVFR GIGS AND
VSBYS EXPECTED WITH THE CONVECTION AND BRIEFLY DOWN TO IFR VSBYS
WILL BE COMMON. AFTER LINE MOVES THROUGH VFR EXPECTED BUT STRATUS
WILL WRAP BACK INTO THE SITES BUT REMAINING VFR.

53

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 20, 3:41 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
341 PM CDT MON JUN 20 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-212045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
341 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL BE LIKELY LATE THIS AFTERNOON AND EVENING
ACROSS THE OUTLOOK AREA. THE STORMS THAT DEVELOP WILL BE STRONG TO
SEVERE. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE ALL POSSIBLE.

STRONG WINDS OF 25 TO 35 MPH WILL CONTINUE ACROSS EAST CENTRAL KANSAS
UNTIL EARLY EVENING WITH GUSTS AROUND 45 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY. HOWEVER
THUNDERSTORM CHANCES WILL INCREASE AGAIN BY THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.

In the hours before

Special weather statement, Jun 20, 8:07 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
807 PM CDT MON JUN 20 2011

KSZ038-039-054-055-058-210130-
COFFEY-LYON-OSAGE-SHAWNEE-WABAUNSEE-
807 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR SHAWNEE...WESTERN OSAGE...LYON...
NORTHWESTERN COFFEY AND EASTERN WABAUNSEE COUNTIES...

THROUGH 830 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE EAST AT
40 MPH ACROSS PORTIONS OF SHAWNEE...WESTERN OSAGE...LYON...
NORTHWESTERN COFFEY AND EASTERN WABAUNSEE COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING
PEA SIZE HAIL...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING. WIND
GUSTS WILL ARRIVE BEFORE THE RAIN BEGINS.

SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE DOVER...OLPE...SILVER
LAKE...HARVEYVILLE...READING...AUBURN...NEOSHO RAPIDS...BURLINGAME...
SOUTHWESTERN TOPEKA...HARTFORD...OSAGE CITY...JOHN REDMOND
RESERVOIR...MELVERN LAKE...COFFEY COUNTY AIRPORT...BILLARD AIRPORT...
FORBES FIELD...BETO JUNCTION...NEW
STRAWN...BERRYTON...PAULINE...SCRANTON...OLIVET...LYNDON...LEBO...CAR
BONDALE AND BURLINGTON. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN
MILE MARKERS 117 AND 182 COULD ALSO BE AFFECTED. MOTORISTS ALONG
INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 157 COULD ALSO BE
AFFECTED. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 330 AND
355 COULD ALSO BE AFFECTED.

A TORNADO WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3817 9635 3836 9636 3919 9623 3917 9606
      3916 9606 3916 9609 3915 9609 3914 9604
      3913 9604 3917 9603 3913 9559 3816 9573
TIME...MOT...LOC 0106Z 283DEG 33KT 3906 9596 3830 9623
Local storm report, Jun 20, 8:09 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
809 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND GST     S CORNING               39.66N 96.03W
06/20/2011  E50 MPH          NEMAHA             KS   TRAINED SPOTTER

&&

JB
Local storm report, Jun 20, 8:11 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
811 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND GST     AMERICUS                38.51N 96.26W
06/20/2011  E55 MPH          LYON               KS   TRAINED SPOTTER

            0.50 INCH HAIL ALSO IN THE REPORT.

&&

JB
Local storm report, Jun 20, 8:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
826 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             4 S EMPORIA             38.35N 96.18W
06/20/2011  E1.00 INCH       LYON               KS   TRAINED SPOTTER

&&

JB
Special weather statement, Jun 20, 8:27 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
827 PM CDT MON JUN 20 2011

KSZ038-039-054-055-058-210200-
COFFEY-LYON-OSAGE-SHAWNEE-WABAUNSEE-
827 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHAWNEE...WESTERN
OSAGE...LYON...NORTHWESTERN COFFEY AND EASTERN WABAUNSEE COUNTIES...

THROUGH 900 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE EAST AT
35 MPH ACROSS PORTIONS OF CENTRAL SHAWNEE...WESTERN OSAGE...LYON...
NORTHWESTERN COFFEY AND EASTERN WABAUNSEE COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING
PENNY SIZE HAIL AND WINDS UP TO 40 MPH. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE DOVER...HARVEYVILLE...NEOSHO RAPIDS...READING...
HARTFORD...AUBURN...BURLINGAME...OSAGE CITY...LEBO...TOPEKA...
SCRANTON...MELVERN LAKE...PAULINE...FORBES FIELD...JOHN REDMOND
RESERVOIR...COFFEY COUNTY AIRPORT...BILLARD AIRPORT...BETO
JUNCTION...NEW STRAWN...BERRYTON...OLIVET...LYNDON...CARBONDALE AND
BURLINGTON. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS
126 AND 182 COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 35
BETWEEN MILE MARKERS 128 AND 157 COULD ALSO BE AFFECTED. MOTORISTS
ALONG INTERSTATE 70 BETWEEN MILE MARKERS 338 AND 355 COULD ALSO BE
AFFECTED.

A TORNADO WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3817 9597 3817 9630 3908 9611 3913 9559
      3817 9572 3816 9597
TIME...MOT...LOC 0127Z 263DEG 29KT 3913 9597 3822 9613
Local storm report, Jun 20, 8:31 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
831 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     NW MARYSVILLE           39.85N 96.65W
06/20/2011                   MARSHALL           KS   TRAINED SPOTTER

            PAINT WAS CHIPPED OFF OF ONE SIDE OF HOUSE. 3 INCH TREE
            LIMBS DOWN. DIME SIZE HAIL ALSO REPORTED. RADAR ESTIMATED
            TIME.

&&

JB

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:05 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee40 min
Jun 20, 7:27 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Riley, Wabaunsee48 min
Jun 20, 7:30 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie45 min
Jun 20, 7:44 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha, Pottawatomie, Shawnee46 min
Jun 20, 8:02 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha43 min
Jun 20, 8:07 PM CDTSpecial Weather StatementTOPCoffey, Lyon, Osage, Shawnee, Wabaunsee23 min
Jun 20, 8:18 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha42 min
Jun 20, 8:27 PM CDTSpecial Weather StatementTOPCoffey, Lyon, Osage, Shawnee33 min
Jun 20, 8:52 PM CDTSevere Thunderstorm WarningTOPDouglas, Jackson, Jefferson, Osage, Shawnee38 min
Jun 20, 9:23 PM CDTSpecial Weather StatementTOPAnderson, Douglas, Franklin, Jefferson22 min
Jun 20, 9:44 PM CDTSpecial Weather StatementTOPAnderson, Franklin31 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.